top of page

Publications & Preprints

Published and accepted papers

[9]  L. D'Elia, M. Eleuteri & E. Zappale. Homogenization of supremal functionals in the vectorial case (via                    (L^p)-approximation), Accepted Paper: Anal. Appl. (2024)  (link)

[8]  E. Davoli, L. D’Elia & J. Ingmanns. Stochastic homogenization of micromagnetic energies and emergence        of magnetic skyrmions, J. Nonlinear Sci., 34 (2024), 30.  (link)

[7]  A. Braides & L. D’Elia.  Homogenization of discrete thin structures, Nonlinear Anal., 231(2023),                            112951.  (link)

[6]  L. D’Elia & S.A. Nazarov. Gaps in the spectrum of two-dimensional square packing of stiff disks, Appl.                 Anal., 102 (2023), 2611-2627.  (link)

[5]  L. D’Elia. Gamma-convergence of quadratic functionals with non uniformly elliptic conductivity matrices,          Netw. Heterog. Media, 17 (2022), 15-45.  (link)

[4]  V. Chiadò Piat, L. D’Elia & S.A. Nazarov. The stiff Neumann problem: asymptotic specialty  and “kissing”            domains, Asymptot. Anal., 128 (2022).  (link)

[3]  A. Braides, V. Chiadò Piat & L. D’Elia. An extension theorem from connected sets and homogenization of          non-local functionals, Nonlinear Anal., 208 (2021), 112316.  (link)

[2]  E. Cordero, L. D’Elia & S.I. Trapasso. Norm estimates for tau-pseudodifferential operators in Wiener                  amalgam and modulation spaces, J. Math. An. Appl., 471 (2019), 541-563.  (link)

[1]  L. D’Elia & S.I. Trapasso. Boundedness of pseudodifferential operators with symbols in Wiener Amalgam          spaces on modulation spaces, J. Pseudo-Differ. Oper. Appl., 9 (2017), 1-10.  (link)

bottom of page